# SDR SWAA2025100621249

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 62,811 hours, 37,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR EMERGENCY SLIDE FELL OUT OF THE DOOR.  R & R SERVICE DOOR EMERGENCY SLIDE REF AMM 25-66-01 C/W MT 725-61-06.
